# SDR NSVA201057

- Difficulty date: February 26, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N204CJ
- Make and model: Saab 340B
- Aircraft serial: 340B204
- Aircraft time: 39,491 hours, 46,717 cycles
- Engine: Ge CT79B
- Engine time: 30,105 hours, 38,302 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: E, B

## Discrepancy

APPROXIMATELY 20 MILES OUT CREW NOTICED RT CHIP DETECTOR LIGHT.  COMPLIED WITH QRH AND PULLED POWER BACK.  FEW MINUTES LATER, THERE WAS SMOKE IN THE COCKPIT.  CREW INITIATED MEMORY ITEMS AND SHUT DOWN THE ENGINE AND DECLARED EMERGENCY.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  DUTY OFFICER HAS NOTIFIED FAA OF THIS INCIDENT.  REMOVED AND REPLACED ENGINE.
